# SDR NWAA09869926

- Difficulty date: March 24, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MX FOUND THA THE EMERGENCY PATHWAY LIGHTING IN ROWS 18-21 OF THE CABIN WERE INOPERATIVE.  MX FOUND THE POWER SUPPLY INOPERATIVE, REPLACED IT, AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (K)
